HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 28, no. 2 (Dec. 1987) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0280201830.pdf291KbAdobe PDF
Title: Support Prices for Optimal Programs of Capital Accumulation in a General Reduced Model under Uncertainty
Other Titles: 不確実性下の一般誘導型モデルにおける資本蓄積の最適計画に関する支持価格
Authors: Takekuma, Shin-ichi  
Issue Date: Dec-1987
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 28
Issue: 2
Start Page: 183
End Page: 189
Language: eng
DOI: 10.15057/7853
Text Version: publisher
Appears in Collections:Vol. 28, no. 2 (Dec. 1987)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback